# SDR FOTR2011112015007

- Difficulty date: November 20, 2011
- Submitted: November 29, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N794AG
- Make and model: Doug DC-9-82
- Aircraft serial: 49794
- Aircraft time: 38,288 hours, 43,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Zone 200
- Part time: 38,288 hours, 43,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD HAS MULTIPLE PUNCTURES AND DAMAGED INSERTS ON UPPER AND LOWER SURFACE FS 769-807, RBL54 TO LBL 62.  REPAIRED ON FASI WO 21186, NR 15007.
